MathSciNet Relay Station
MathSciNet bibliographic data
MR1384570 39A11 (92D40 92F05)
Grove, E. A.; Ladas, G.; Kocic, V. L.; Levins, R. Oscillation and stability in a genotype selection model with several delays. Difference equations: theory and applications (San Francisco, CA, 1995). J. Differ. Equations Appl. 2 (1996), no. 2, 205–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement